# SDR TWAA0006314

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN LT GEAR WHEEL WELL, FOUND CRACK IN KEEL TOP FLANGE OVER AND AFT OF WHEEL WELL DOOR HINGE.  ACCOMP EDDY CURRENT INSP PER NDT 51-00-03 FOR CRACK CONTAINMENT.  REPAIRED CRACK PER SRM 53-05, FIG 71.
